# SDR DHL2004752507

- Difficulty date: January 4, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK,  FUSELAGE EXTERIOR BS 300 TO 294.5 ABOVE STR 25R AREAS OF SKIN BULGING AND DENTS.  REMOVED RT WALKWAY HORIZ WEB FOR ACCESS, AREAS FOUND TO BE OUT OF LIMITS.  CUT OUT 2 EA AREAS 5 INCH X 1.625 INCH + 2.75 INCH X 1.75 INCH.  FABBED 2 FILLERS FROM 2024-T3.050 PO 900505 DIM 5.125 INCH X 2.75 INCH X 1 INCH STRUCTURAL FILLER DIM 19.125 INCH X 2.75 INCH AND DOUBLER FROM 2024-T3.063 PO 900355 DIM 19.875 INCH X 10.125 INCH IAW B-727 SRM 53-30-3 FIG 4.  TREATED AND PRIMED PARTS AND AREA IAW B-727-SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727-SRM 53-30-3 FIG 4.  REINSTALLED RT WALKWAY HORIZ WEB IAW B-727-SRM 51-30-2.
